# SDR 96FDEA00811

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Gouged
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0168, UPPER LOBE STA 640 STR 3R, 2 DEEP GOUGES IN CHANNEL AND FLANGE CUT.  *S/D* INSTALLED STR REPAIR PER SRM 53-10-3.
